# SDR IPXA2016021899580

- Difficulty date: February 5, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75301
- Condition: Corroded
- Location: Bs 1175-1195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO LONGERON 19L AT BS 1175 TO 1195 HAS CORROSION.  ACCOMPLISHED BLEND REPAIR ON MAIN CARGO LONGERON 19L, BS 1175 TO 1195 IAW SRM 53-00-00, FIGURE 205.
